# SDR AALA202404097715

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 9,989 hours, 3,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAS HAD MULTIPLE OUT OF SERVICE FOR STRONG REPEATED SMELL OF FISH ORDOR IN THE CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
